# SDR DALA2024010500193

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 FUSELAGE / FRAME / STA 1440, S29L-S30 / DISCREPANT HOLE. CORRECTIVE ACTION: REF ERA 614653-14. (0138315)
